RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nevesenko, N V

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 5

Number of views:
This page:137
Abstract pages:661
Full texts:312

http://www.mathnet.ru/eng/person42136
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/508027

Publications in Math-Net.Ru
1982
1. N. V. Nevesenko, E. V. Oshman, “Metric projection onto convex sets”, Mat. Zametki, 31:1 (1982),  117–126  mathnet  mathscinet  zmath; Math. Notes, 31:1 (1982), 59–64  isi
1979
2. N. V. Nevesenko, “The metric projection and connectedness of sets in linear normed spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 1,  51–53  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:1 (1979), 40–42
1978
3. N. V. Nevesenko, “$\rho$-Continuity of a metric projection onto convex closed sets”, Mat. Zametki, 23:6 (1978),  845–854  mathnet  mathscinet  zmath; Math. Notes, 23:6 (1978), 464–469
4. N. V. Nevesenko, “Strict sums and semicontinuity below metric projections in linear normed spaces”, Mat. Zametki, 23:4 (1978),  563–572  mathnet  mathscinet  zmath; Math. Notes, 23:4 (1978), 308–312
1975
5. E. V. Oshman, N. V. Nevesenko, “Continuity of a multivalued metric projection in normed linear spaces”, Dokl. Akad. Nauk SSSR, 223:5 (1975),  1064–1066  mathnet  mathscinet  zmath

1976
6. E. V. Oshman, N. V. Nevesenko, “Поправки к статье “Непрерывность многозначной метрической проекции в линейных нормированных пространствах” (ДАН, т. 223, № 5, 1975 г.)”, Dokl. Akad. Nauk SSSR, 226:5 (1976),  992  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020